EconPapers    
Economics at your fingertips  
 

A Note on Asymptotic Equilibrium for Fuzzy Differential Equations

Yabin Shao, Shengui Zhang and Yanping Xiao

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The asymptotic equilibrium results for fuzzy differential systems (GCP) x′ = f1(t, x, y), y′ = f2(t, x, y) are investigated, where f1(t, x, y) satisfies the compactness‐type and f2(t, x, y) satisfies the dissipative‐type conditions. It is worth mentioning that the uniformly continuous conditions of f(t, x, y) are removed in Song et al. (2005). That is to say, the results of Song et al. (2005) are extended. In addition, the global existence and asymptotic equilibrium results of fuzzy differential systems (CP) x′(t) = f(t, x), x(0) = x0 are obtained.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/768457

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:768457

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:768457